# SDR ARWA971001

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 510361
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOSE DOOR FLUTTERS, GEAR UP OR GEAR DOWN  ATTEMPTED 8 GEAR RETRACTIONS CYCLES; NOSE GEAR DOOR CONTINUE TO FLUTTER, TRY YAWING POSITIVE AND NEGATIVE.  FOUND LEFT NOSE GEAR DOOR LINK ASSY WITH PLAY AT INTERNAL MECHANISM R/R LT AND RT LINKS ASSY PER M.M. 32-22-1.  OPS CHECKED NORMAL ON NOSE GEAR RETRACTION CHECK.
